Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On partial actions and groupoids


Author: Fernando Abadie
Journal: Proc. Amer. Math. Soc. 132 (2004), 1037-1047
MSC (2000): Primary 46L05
Published electronically: November 7, 2003
MathSciNet review: 2045419
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that, as in the case of global actions, any partial action gives rise to a groupoid provided with a Haar system, whose $C^*$-algebra agrees with the crossed product by the partial action.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L05

Retrieve articles in all journals with MSC (2000): 46L05


Additional Information

Fernando Abadie
Affiliation: Centro de Matemática, Facultad de Ciencias, Universidad de la República, Iguá 4225, 11400, Montevideo, Uruguay
Email: fabadie@cmat.edu.uy

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07300-3
PII: S 0002-9939(03)07300-3
Keywords: Groupoids, Fell bundles, partial actions
Received by editor(s): April 25, 2001
Received by editor(s) in revised form: October 24, 2002
Published electronically: November 7, 2003
Additional Notes: This work was partially financied by Fapesp, Brazil, Processo No. 95/04097-9
Communicated by: David R. Larson
Article copyright: © Copyright 2003 American Mathematical Society